# SDR YENA2021092800615

- Difficulty date: September 27, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 408 hours, 67 cycles
- Engine: Iae PW1130GJM
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS: FLT 7, JFK-LHR. RECEIVED ECAM FOR ENGINE #2 START FAULT. AUTOCRANK AND AUTO RESTART SUCCESSFUL. RESULTED IN TANGENTIAL FAILURE ECAM FOR ENGINE #2 IGNITION "A" FAULT; R & R ENG #1 IGNITER A REF AMM 74-21-01. IGNITER TEST AND IDLE ENGINE RUN REF AMM 71-00-00 SUCCESSFUL
